Record number :
1543717
Title of article :
An analytical solution to applied mathematics-related Love’s equation using the Boubaker polynomials expansion scheme
Author/Authors :
Kumar، نويسنده , , A.S.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2010
Pages :
7
From page :
1755
To page :
1761
Abstract :
In this paper, we present a method for the numerical solution of Loveʹs equation in a particular physical system. The resolution protocol is based on the Boubaker Polynomials Expansion Scheme (BPES), followed by array analyses. The obtained results are compared with some recently published ones. The accuracy and the asymptotic behaviors of the solutions are discussed.
Keywords :
Loveיs equation , Array analyses , Asymptotic behaviors
Journal title :
Journal of the Franklin Institute
Link To Document :